| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that patient in the icu had a provena 4f dl midline started leaking where the catheter meets the bifurcation.Concerns were the risk of infection and incomplete delivery of medications.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned.